MathSciNet Relay Station
MathSciNet bibliographic data
MR2155139 11F33 (11F11 11F80)
Li, Wen-Ching Winnie; Long, Ling; Yang, Zifeng Modular forms for noncongruence subgroups. Q. J. Pure Appl. Math. 1 (2005), no. 1, 205–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement